MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE TEST SYSTEM
Catalog Number 07027192190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(4).The competitor method was abbott.The sample was requested for investigation.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for elecsys dhea-s (dhea-s) on a cobas e 801 analytical unit compared to a competitor method.The initial result from the e801 analyzer was > 1000 ug/dl.The sample was sent to two external laboratories using the same competitor method and the results were approximately 230 ug/dl.The repeat result on the e801 analyzer was > 1000 ug/dl.On 25-apr-2024 the sample was repeated on the e801 analyzer and the result was > 1000 ug/dl with a data flag.
 
Additional Manufacturer Narrative
The sample was submitted for investigation.Upon further investigation of the patient sample, an interference against the streptavidin component of the reagent was confirmed.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." the investigation did not identify a product problem.

Brand Name
ELECSYS DHEA-S
Common Device Name
DEHYDROEPIANDROSTERONE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19289035
Report Number1823260-2024-01414
Device Sequence Number8686878
Product Code JKC
UDI-Device Identifier04015630940387
UDI-Public04015630940387
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K003174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07027192190
Device Lot Number75160903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown